Open Access
Translator Disclaimer
2013 Fuzzy Approximate Solution of Positive Fully Fuzzy Linear Matrix Equations
Xiaobin Guo, Dequan Shang
J. Appl. Math. 2013(SI03): 1-7 (2013). DOI: 10.1155/2013/178209


The fuzzy matrix equations A ~ X ~ B ~ = C ~ in which A ~ , B ~ , and C ~ are m × m , n × n , and m × n nonnegative LR fuzzy numbers matrices, respectively, are investigated. The fuzzy matrix systems is extended into three crisp systems of linear matrix equations according to arithmetic operations of LR fuzzy numbers. Based on pseudoinverse of matrix, the fuzzy approximate solution of original fuzzy systems is obtained by solving the crisp linear matrix systems. In addition, the existence condition of nonnegative fuzzy solution is discussed. Two examples are calculated to illustrate the proposed method.


Download Citation

Xiaobin Guo. Dequan Shang. "Fuzzy Approximate Solution of Positive Fully Fuzzy Linear Matrix Equations." J. Appl. Math. 2013 (SI03) 1 - 7, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1268.15010
MathSciNet: MR3033585
Digital Object Identifier: 10.1155/2013/178209

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI03 • 2013
Back to Top